# SDR DALA2022041202530

- Difficulty date: April 8, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737-9
- Aircraft serial: 31939
- Aircraft time: 21,804 hours, 8,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2188065) DURING INSPECTION FOUND LIGHTNING STRIKE DAMAGE RH LOWER FUSELAGE BETWEEN STA: 277-285 STG:26R 2" BELLOW AT STA:285. REPAIRED PER B737 SRM 53-00-01 REINSTALLED 2 RIVETS PER B737 SRM 53-00-01-MON TERMINATING AT 50 FH- PER B737 SRM 53-00-01.
